# SDR UPS08651940

- Difficulty date: March 21, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N314UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27742
- Aircraft time: 32,240 hours, 9,974 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FX- MEC STA 246 LBL 40 CABIN FLOORBEAM STIFFENER FOUND CRACK (CRACK LENGTH 2").  FX MEC STA 246 LBL 40" CABIN FLOORBEAM STIFFENER REPAIRED AS PER SRM 53-10-51-2R4 FIG 201, REF UPS MPI P19656.
